Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014 (2014), Article ID 409219, 7 pages
http://dx.doi.org/10.1155/2014/409219
Research Article

Linear Relative -Widths for Linear Operators Preserving an Intersection of Cones

Department of Mechanics and Mathematics, Saratov State University, 410012 Saratov, Russia

Received 17 January 2014; Accepted 4 April 2014; Published 29 May 2014

Academic Editor: Shyam L. Kalla

Copyright © 2014 S. P. Sidorov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Gal, Shape-Preserving Approximation by Real and Complex Polynomials, Springer, 2008. View at Publisher · View at Google Scholar
  2. V. N. Konovalov, “Estimates of diameters of Kolmogorov type for classes of differentiable periodic functions,” Mathematical Notes of the Academy of Sciences of the USSR, vol. 35, no. 3, pp. 369–380, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. V. N. Konovalov and D. Leviatan, “Shape preserving widths of Sobolev-type classes of s-monotone functions on a finite interval,” Israel Journal of Mathematics, vol. 133, pp. 239–268, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. Gilewicz, V. N. Konovalov, and D. Leviatan, “Widths and shape-preserving widths of Sobolev-type classes of s-monotone functions,” Journal of Approximation Theory, vol. 140, no. 2, pp. 101–126, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  5. V. N. Konovalov and D. Leviatan, “Shape-preserving widths of weighted Sobolev-type classes of positive, monotone, and convex functions on a finite interval,” Constructive Approximation, vol. 19, no. 1, pp. 23–58, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Yu. N. Subbotin and S. A. Telyakovskiĭ, “Exact values of relative widths of classes of differentiable functions,” Mathematical Notes, vol. 65, no. 6, pp. 871–879, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Subbotin and S. Telyakovskii, “Splines and relative widths of classes of differentiable functions,” Proceedings of the Institute of Mathematics and Mechanics, vol. 7, pp. S225–S234, 2001. View at Google Scholar · View at Zentralblatt MATH
  8. Yu. N. Subbotin and S. A. Telyakovskiĭ, “Relative widths of classes of differentiable functions in the L2 metric,” Russian Mathematical Surveys, vol. 56, no. 4, pp. 159–160, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Yu. N. Subbotin and S. A. Telyakovskiĭ, “On the relative widths of classes of differentiable functions,” Proceedings of the Steklov Institute of Mathematics, vol. 248, no. 1, pp. 250–261, 2005. View at Google Scholar · View at MathSciNet
  10. Yu. N. Subbotin and S. A. Telyakovskiĭ, “On the equality of Kolmogorov and relative widths of classes of differentiable functions,” Mathematical Notes, vol. 86, no. 3, pp. 456–465, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Yu. N. Subbotin and S. A. Telyakovskiĭ, “Sharpening of estimates for the relative widths of classes of differentiable functions,” Proceedings of the Steklov Institute of Mathematics, vol. 269, no. 1, pp. 242–253, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. V. M. Tikhomirov, Some Problems in Approximation Theory, Izd-vo Moskovskogo Universiteta, 1976. View at MathSciNet
  13. P. P. Korovkin, “On the order of the approximation of functions by linear positive operators,” Doklady Akademii Nauk SSSR, vol. 114, pp. 1158–1161, 1957. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. V. S. Videnskiĭ, “On an exact inequality for linear positive operators of finite rank,” Doklady Akademii Nauk Tadzhikskoĭ SSR, vol. 24, no. 12, pp. 715–717, 1981. View at Google Scholar · View at MathSciNet
  15. S. P. Sidorov and V. Balash, “Estimates of divided differences of real-valued functions defined with a noise,” International Journal of Pure and Applied Mathematics, vol. 76, no. 1, pp. 95–106, 2012. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. F. J. Muñoz-Delgado, V. Ramírez-González, and D. Cárdenas-Morales, “Qualitative Korovkin-type results on conservative approximation,” Journal of Approximation Theory, vol. 94, no. 1, pp. 144–159, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. K. Kopotun and A. Shadrin, “On k-monotone approximation by free knot splines,” SIAM Journal on Mathematical Analysis, vol. 34, no. 4, pp. 901–924, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus